Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Meth user, having pain on arms and shoulder. Any connection?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9012 Questions
I am a former meth user with over ten years clean. An old acquaintance dropped by because she was divorcing her husband and unrelated to that is still using. I thought it would not hurt to smoke with her as she will be leaving for rehab today. I am concerned about the ache I feel in both arms from shoulder to mid hand. I take aspirin for pain due to my other meds contraindicating with other pain killers. But just want to know if I should worry.
Posted Wed, 29 May 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The ache that you are having is the muscular pain may be due to electrolyte imbalance, muscle overuse or meth use.
This is likely to subside on rest, hot fomentation and application of a local analgesic gel in the area. The symptoms are self limiting and are likely to subside over next 4- 5 days. In case the pain is persistent then do consult your physician and get some muscle relaxants prescribed. Meanwhile do take plenty of electrolyte XXXXXXX fluids like Garotade.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor